# SDR USAA2011123000020

- Difficulty date: December 18, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 70,419 hours, 31,496 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227904620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN LEFT AFT EMERGENCY EXIT DOOR FRAME BEAM AT STA 17537, S167L.  REPLACED LEFT AFT EMERGENCY EXIT DOOR FRAME BEAM AT STA 17537, S167L IAW EO 5210Y228.
